# SDR MASA200601732

- Difficulty date: June 30, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 7,377 hours, 5,197 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6445 PHX - RUDDER TRIM FAULT STATUS MESSAGE EN ROUTE TO TUS.  MX RESET SYSTEM AND PERFORMED AN SPOST, OPS CHECKED GOOD.
